MAUDE Adverse Event Report: BECTON DICKINSON AND COMPANY BD VACUTAINER® LUER-LOK¿ ACCESS DEVICE HOLDER; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION

BECTON DICKINSON AND COMPANY BD VACUTAINER® LUER-LOK¿ ACCESS DEVICE HOLDER; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Model Number 364902
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2022
Type of Reportable Event Malfunction
Event or Problem Description
When drawing the patient's blood, the blood came out where the hub of the vacutainer and butterfly meet.They were fully screwed together.A picture was taken if needed.

Brand Name
BD VACUTAINER® LUER-LOK¿ ACCESS DEVICE HOLDER
Common Device Name
TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Manufacturer (Section D)
BECTON DICKINSON AND COMPANY
1 becton drive
franklin lakes NJ 07417
MDR Report Key15949849
Report Number15949849
Device Sequence Number7334848
Product Code JKA
UDI-Device Identifier50382903649025
UDI-Public(01)50382903649025
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/11/2022
Report Date (Section F) 11/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number364902
Device Catalogue Number364902
Device Lot Number2207003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/09/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/09/2022
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Date Report Sent to FDA11/11/2022